# SDR 07FDEA02486

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521657254
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB TE PANEL 8855, LWR SKIN HAS LARGE AREA OF DISBOND IN CENTER OF PANEL.  INSTALLED NEW PANEL IAW SRM 51-30-02 PG 1 AND PG 13-14.
